Get E-Book on COVID-19

Q. I have itchy skin rashes with abdominal cramps and nausea. Will IUD allergy cause such symptoms?

Answered by
Dr. Asmeet Kaur Sawhney
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Jan 24, 2020 and last reviewed on: Jan 27, 2020

Hello doctor,

I am very itchy. One time my finger itched in the same spot for like two or three days intermittently, then it was my foot. I have also developed skin rashes that come and go. Doctors say it is either eczema or some kind of skin condition or bug bite. These rashes come and go, one doctor even thought I had an STD and so I got tested for every STD out there, everything came back negative. I even got tested for cancers, diabetes, lupus, hepatitis and a whole bunch of other stuff. Again everything was normal.

I am also experiencing dizziness where it feels like the room is spinning off and on and tightness of the skull. First, it was on the right and left side then it migrated to the back and now it is back and the front. Sometimes my scalp feels like burning. I have got chills on my hands and feet. I have abdominal cramps, diarrhea, and nausea. What is going on with me? I am on the paragard IUD, but no one wants to say I am having an allergic reaction and they are telling me everything is fine. I am so scared because I think I am being poisoned. Do you think this is a reaction? Or do you think I am a hypochondriac? I am currently on psychiatric pills and mood stabilizers.

Dr. Asmeet Kaur Sawhney

Cosmetology Dermatology Venereology
#

Hi,

Welcome to icliniq.com.

I have gone through your query and reviewed the attached photograph. (attachment removed to protect patient identity).

It seems to be an eczematous rash. Also, the rest of the symptoms could be a side effect of the IUD (intrauterine device). You can consider removing it.

For the rash, I would recommend you to apply topical steroid like Clobetasol propionate cream on the affected areas twice daily along with antihistaminic like tablet Cetrizine 10 mg once or twice daily depending on the intensity of itching for two weeks. This should help in resolving your problem. Steroidal preparations are prescription drugs and you need to see the doctor in person to get them.


Was this answer helpful?

 | 

Thank you doctor,

Are you certified? Do you have a Ph.D and is it recognized in the US?

Dr. Asmeet Kaur Sawhney

Cosmetology Dermatology Venereology
#

Hello,

Welcome back to icliniq.com.

I am a dermatologist. I have done MD in dermatology and venereology. It is a postgraduation degree in dermatology and venereology. I do not think it is recognized in the USA.


Was this answer helpful?

 | 

Related Questions:
Will my abdominal pain after cholecystectomy throw me into SVT?
I have severe eczema on face, neck, and shoulders. What should I do to manage it?
I have itchy skin rashes with abdominal cramps and nausea. Will IUD allergy cause such symptoms?
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Having abdominal pain and bloated feeling for five months. Could this be due to colon cancer?

Query: Hi doctor, I have had abdominal pain for five months. It is mainly under the right side ribs along the right flank. I also have some pain on the left. I feel gassy and bloated. The stomach makes some crazy noises. I was constipated for a few months, but now I have constant diarrhea. I am going to ...  Read Full »

Is it safe to use Corticosteroid cream on cheeks for eczema?

Query: Hi doctor, I have eczema. There is redness in my cheeks. I have used Corticosteroid cream for six days. Are there any side effects in using it?  Read Full »

Are body pain, headache and skin rashes symptoms of dengue?

Query: Hi doctor, My daughter is 10 years old. For the past eight days, she has been suffering from body pain, headache, and some skin irritation. Her doctor said that it is pitta acidity. There is no improvement till date. Last year, during rainy season, she had some face and body irritation problem, whic...  Read Full »

Also Read


Can naked body to body massage spread HIV?
Hello doctor, I recently had some business trip during which I had some naked body to body massage wherein massager vag...  Read more»
Are COVID-19 Patients Infectious for up to 90 Days After Recovery?
There have been reports of recovered COVID-19 patients getting reinfected and testing positive for almost 3 months. Read...  Read more»
Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.